Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
377 Posts
Discussion Starter · #1 ·
I have been IBS-c for a long time and i just started on the bc pill yasmin.I noticed after 4 days of taking yasmin that my stools were softer and yesturday i had diarrhea.Could yasmin be causing diarrhea?
 

·
Registered
Joined
·
194 Posts
I don't know, but it is the same coincidence I'm experiencing with my birth control pill too. (See Allesse post) Hope we get some replies. I can't decide which is worse....Ibs c or d! Have you ever been on bcps before?Cori
 

·
Registered
Joined
·
377 Posts
Discussion Starter · #3 ·
I was on orthotricyclin and got very constipated on that one.I don't plan to quit yasmin because it has less side effects then the other pills i have tried.I think i just need to adjust my fiber supplement to a lower dose now that i don't need so much.This weather is causing major spasms in my colon too and that agrivates the problem tenfold!
 

·
Registered
Joined
·
53 Posts
I am on Yasmin too. I am IBS-D so of course I have D a lot, but I started taking Birth Control right around the same time that I was diagnosed with IBS. I wonder if all of my suffering could possibly be linked to the Yasmin??? That would be wonderful news to me. I just don't know if I should go off the pill to see if that is what is doing it or not...Any advice would be muchly appreciated! Thanks!
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top